So you have a patient with intracranial bleeding or you have a high pre-ct suspicion of intracranial bleeding and they are taking coumadin, aspirin, or clopidogrel. Should you reverse them? If so, how?
Hi folks, Sorry about the voice–got a cold off those damn ED keyboards Thanks to my friend Reuben, this week we’ll talk about the asthmatic patient that codes while on the vent The DOPE mnemonic gives you a path to figure out why a patient is desaturating (If anyone knows who created the DOPE mnemonic, […]
To PEEP or not to PEEP, that is the question…in the management of the severe asthmatic
Chris Nickson is an Aussie, oops Kiwi, who is a lead author of a great blog: lifeinthefastlane.com and tweets under the moniker @precordialthump; check him out, he’s doing really good stuff. He wrote a comment about the last podcast– Hey Scott, Great to hear your views and approach to EGDT. I agree with the need […]